Alert archive / Nebraska / Wind Advisories in 2010

Wind Advisory 3, NWS North Platte, NE

February 14, 201025 counties in Nebraska

NWS North Platte, NE issued this wind advisory at Feb 14, 2010, 2:27 AM MST for 25 counties in Nebraska. It took effect at Feb 14, 2010, 3:00 AM MST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2010, 2:27 AM MST (09:27 UTC)
In effect from
Feb 14, 2010, 3:00 AM MST
Expired
Feb 14, 2010, 5:00 PM MST
In force
14 hr
Issued by
NWS North Platte, NE
All 25 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 29 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.5 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2010-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2010-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

399 
WWUS73 KLBF 140927
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
327 AM CST SUN FEB 14 2010

...STRONG WINDS TODAY...

A STRONG ARCTIC COLD FRONT AND UPPER LEVEL DISTURBANCE MOVING
SOUTH OUT OF THE DAKOTAS WILL PRODUCE STRONG NORTHWEST WINDS
ACROSS PARTS OF NEBRASKA. THE UPPER LEVEL DISTURBANCE IS EXPECTED
TO TRACK THROUGH THE MISSOURI BASIN TODAY.

NEZ022>026-035>038-056>059-069>071-150000-
/O.NEW.KLBF.WI.Y.0003.100214T1000Z-100215T0000Z/
GARDEN-GRANT-HOOKER-THOMAS-BLAINE-ARTHUR-MCPHERSON-LOGAN-CUSTER-
DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD...
DUNNING...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS
327 AM CST SUN FEB 14 2010 /227 AM MST SUN FEB 14 2010/

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING. 

* NORTHWEST WINDS WILL CONTINUE STRONG TODAY AND WEAKEN AROUND
  NIGHTFALL.

* NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO 45
  MPH.

* THE STRONG WINDS AND TEMPERATURES IN THE TEENS AND 20S WILL
  PRODUCE WIND CHILL READINGS AS LOW AS MINUS 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ005>010-027>029-150000-
/O.NEW.KLBF.WI.Y.0003.100214T1800Z-100215T0000Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-LOUP-GARFIELD-
WHEELER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...TAYLOR...BURWELL...BARTLETT
327 AM CST SUN FEB 14 2010

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING. 

* SNOW SHOWER ACTIVITY WILL END BY NOON BUT NORTHWEST WINDS WILL
  REMAIN STRONG THROUGHOUT THE AFTERNOON AND DECREASE AROUND
  NIGHTFALL.

* NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO 45
  MPH.

* THE STRONG WINDS AND TEMPERATURES IN THE TEENS WILL PRODUCE
  WIND CHILL READINGS AS LOW AS MINUS 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
805 
WWUS73 KLBF 141107 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
507 AM CST SUN FEB 14 2010

...STRONG WINDS TODAY...

A STRONG ARCTIC COLD FRONT AND UPPER LEVEL DISTURBANCE MOVING
SOUTH OUT OF THE DAKOTAS WILL PRODUCE STRONG NORTHWEST WINDS
ACROSS PARTS OF NEBRASKA. THE UPPER LEVEL DISTURBANCE IS EXPECTED
TO TRACK THROUGH THE MISSOURI BASIN TODAY.

NEZ022>026-035>038-056>059-069>071-141915-
/O.CON.KLBF.WI.Y.0003.000000T0000Z-100215T0000Z/
GARDEN-GRANT-HOOKER-THOMAS-BLAINE-ARTHUR-MCPHERSON-LOGAN-CUSTER-
DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD...
DUNNING...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS
507 AM CST SUN FEB 14 2010 /407 AM MST SUN FEB 14 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING. 

* NORTHWEST WINDS WILL CONTINUE STRONG TODAY AND WEAKEN AROUND 
  NIGHTFALL. 

* NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO 50 MPH.

* THE STRONG WINDS AND TEMPERATURES IN THE TEENS AND 20S WILL 
  PRODUCE WIND CHILL READINGS AS LOW AS MINUS 10. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ005>010-027>029-141915-
/O.CON.KLBF.WI.Y.0003.100214T1800Z-100215T0000Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-LOUP-GARFIELD-
WHEELER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...TAYLOR...BURWELL...BARTLETT
507 AM CST SUN FEB 14 2010

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING. 

* SNOW SHOWER ACTIVITY WILL END BY NOON BUT NORTHWEST WINDS WILL 
  REMAIN STRONG THROUGHOUT THE AFTERNOON AND DECREASE AROUND 
  NIGHTFALL. 

* NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO 50 MPH.

* THE STRONG WINDS AND TEMPERATURES IN THE TEENS WILL PRODUCE 
  WIND CHILL READINGS AS LOW AS MINUS 10. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
870 
WWUS73 KLBF 141744
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1144 AM CST SUN FEB 14 2010

...STRONG WINDS TODAY...

A STRONG ARCTIC COLD FRONT AND UPPER LEVEL DISTURBANCE MOVING
SOUTH OUT OF THE DAKOTAS WILL PRODUCE STRONG NORTHWEST WINDS
ACROSS PARTS OF NEBRASKA. THE UPPER LEVEL DISTURBANCE IS EXPECTED
TO TRACK THROUGH THE MISSOURI BASIN TODAY.

NEZ022>026-035>038-056>059-069>071-150000-
/O.CON.KLBF.WI.Y.0003.000000T0000Z-100215T0000Z/
GARDEN-GRANT-HOOKER-THOMAS-BLAINE-ARTHUR-MCPHERSON-LOGAN-CUSTER-
DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD...
DUNNING...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS
1144 AM CST SUN FEB 14 2010 /1044 AM MST SUN FEB 14 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING. 

* NORTHWEST WINDS WILL CONTINUE STRONG TODAY AND WEAKEN AROUND 
  NIGHTFALL. 

* NORTHWEST WINDS AT 30 TO 35 MPH WITH GUSTS TO 50 MPH.

* THE STRONG WINDS AND TEMPERATURES IN THE TEENS AND 20S WILL 
  PRODUCE WIND CHILL READINGS AS LOW AS MINUS 10. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ005>010-027>029-150000-
/O.CON.KLBF.WI.Y.0003.100214T1800Z-100215T0000Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-LOUP-GARFIELD-
WHEELER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...TAYLOR...BURWELL...BARTLETT
1144 AM CST SUN FEB 14 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* NORTHWEST WINDS WILL REMAIN STRONG THROUGHOUT THE AFTERNOON AND
  DECREASE AROUND NIGHTFALL.

* NORTHWEST WINDS AT 30 TO 35 MPH WITH GUSTS TO 50 MPH.

* THE STRONG WINDS AND TEMPERATURES IN THE TEENS WILL PRODUCE 
  WIND CHILL READINGS AS LOW AS MINUS 10. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
962 
WWUS73 KLBF 142139 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
339 PM CST SUN FEB 14 2010

...STRONG WINDS INTO EARLY EVENING...

A STRONG STORM SYSTEM MOVING INTO MISSOURI WILL CONTINUE TO PRODUCE
STRONG NORTHWEST WINDS ACROSS PARTS OF NEBRASKA THROUGH EARLY EVENING. 

NEZ005>010-022>029-035>038-056>059-069>071-150000-
/O.CON.KLBF.WI.Y.0003.000000T0000Z-100215T0000Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-GRANT-HOOKER-
THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER-
DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...OSHKOSH...HYANNIS...MULLEN...
THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...
TRYON...STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...
OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...
CURTIS...EUSTIS
339 PM CST SUN FEB 14 2010 /239 PM MST SUN FEB 14 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING. 

* NORTHWEST WINDS WILL CONTINUE STRONG THROUGH EARLY EVENING.

* NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

POWER
745 
WWUS73 KLBF 150009
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
609 PM CST SUN FEB 14 2010


NEZ005>010-022>029-035>038-056>059-069>071-150115-
/O.EXP.KLBF.WI.Y.0003.000000T0000Z-100215T0000Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-GRANT-HOOKER-
THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER-
DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...OSHKOSH...HYANNIS...MULLEN...
THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...
TRYON...STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...
OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...
CURTIS...EUSTIS
609 PM CST SUN FEB 14 2010 /509 PM MST SUN FEB 14 2010/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WIND SPEED IN WESTERN AND NORTH CENTRAL NEBRASKA HAD DECREASED TO
BELOW 30 MPH SUSTAINED.



$$
SPRINGER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Feb 14, 2:19 AM MST, 8 minutes earlier.

Area forecast discussion, Feb 14, 2:19 AM MST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
319 AM CST SUN FEB 14 2010

.DISCUSSION...
H5 HAND ANALYSIS SHOWING RIDGING FROM SOUTHERN GREENLAND TO H.BAY
WHERE IT IS JOINING SHARP WESTERN RIDGE FROM SOUTHERN CAL AND
NORTHERN ROCKIES. THIS LEAVING LOW PRESSURE TRAPPED IN THE ACROSS
N.CENTRAL AND N.EAST CONUS INCLUDING THE COMPACT BUT RATHER VIGOROUS
LOW SWINGING THROUGH EASTERN SDAKOTA/NE NEB THIS MORNING. THIS
SYSTEM HAS ALREADY PUSHED ARCTIC FRONT THROUGH S.NEB AND KANSAS THE
PAST 6 HOURS AND NOW WRAP AROUND MOISTURE IS THREATENING TO BRING
BRIEF SHOT OF SNOW TO NORTHEAST CWA THIS MORNING. UPSTREAM VSBYS
HAVE BEEN AOB 1/2SM WITH WINDS GUSTING UP NEAR 40 MPH. SOME CONCERN
THIS MORNING FOR DETERIORATING TRAVEL CONDITIONS IN NORTH CENTRAL
NEB AND HAVE OPTED FOR BRIEF WW ADVZY. NOT EXPECTING MUCH SNOW BUT
AS PAST FEW WEEKS HAVE PROVEN ANY STRONG WINDS SEEMS TO LEAD TO
PROBLEMS ACROSS THIS AREA WITH THE DEEPER SNOW PACK. FARTHER SOUTH
AND WEST SNOW WILL NOT BE THE PROBLEM BUT LOW END WIND ADVZY LOOKS
LIKE A GOOD BET WITH STRONG WINDS ALOFT AND SOME DEGREE OF
CAA...AIDING A TIGHTENING PRESSURE GRADIENT AS THE ARCTIC HIGH
BUILDS DOWN THE HIGH PLAINS AND SFC LOW ORGANIZES OVER THE OHIO
VALLEY. WINDS WILL REMAIN STRONG OVERNIGHT AND CONFIDENCE NOT REAL
HIGH THAT ADVZY CONDITIONS WILL PERSIST...BUT ANOTHER CORE OF STRONG
WINDS ROTATES THROUGH EASTERN NEB WITH PERSISTANT TIGHT PRESSURE
GRADIENT. TIME OF DAY AND LLVL WAA ARE FACTORS THAT LED TO 00Z
EXPIRATION TIME...BUT THIS CAN BE RE-EVALUATED FOR EXTENSION LATER
TODAY. TEMPS TODAY ON TRACK FROM PAST FEW DAYS AND ONLY MADE A FEW
TWEAKS DOWNWARD FROM THE BC MOS GUIDANCE. ARCTIC HIGH PRESSURE WILL
CONTINUE TO FEED INTO PLAINS BUT SOME MODIFICATION BY PACIFIC AIR
LOOKS TO TAKE PLACE MONDAY NIGHT INTO MID WEEK AND TEMPS SHOULD
BEGIN A SLOW REBOUND TO NEAR SEASONAL OVER SNOW FREE AREAS BY
WEDNESDAY. AGAIN SIDED WITH BC MOS FOR A BASE AND TWEAKED TEMPS OVER
DEEPER SNOW PACK OF NW AND NORTHEAST CORNERS...WITH DRY CONDITIONS
IN PLACE. COLDEST NIGHT CONTINUE TO LOOK TO BE OVER NORTHWEST WHERE
CLEARER SKIES AND LIGHTEST WINDS EXPECTED NEAR RIDGE AXIS NEXT FEW
MORNINGS. WINDS AND CLOUDS SHOULD KEEP TEMPS UP A LITTLE BIT IN THE
NORTHEAST. MODELS STILL FIGHTING WITH DEVELOPMENT OF THE NEXT
WESTERN H.BAY SYSTEM TO DROP INTO PLAINS. GFS SEEMS TO BE OUTLIER
ATTM BY PHASING THIS SYSTEM WITH ENERGY MOVING INTO PAC NW. GEM/EURO
SIMILAR IN KEEPING THESE SYSTEMS SEPERATE THOUGH BEYOND 96 HOURS
EVEN THESE TWO SOLNS ARE QUITE DIFFERENT. HOWEVER ALL THREE SOLNS
HINT AT INCREASING UPGLIDE IN TO HIGH PLAINS LATE WED NIGHT INTO
THURSDAY AS CYCLOGENESIS IN E.COLORADO STRENGTHENS LLVL EASTERLIES
INTO WESTERN NEB AS UPPER FLOW BACKS TO THE SOUTHWEST AHEAD OF THE
WESTERN ENERGY. SO HAVE INTRODUCED SMALL POPS IN THE
WEST...OTHERWISE NOT BIG CHANGES ATTM.

&&

.AVIATION...
THIS MORNING...WIDESPREAD MVFR...AREAS OF IFR AND ISOLATED LIFR WILL
SPREAD SOUTH OUT OF SD AND THROUGH NORTHEAST NEB...ROUGHLY ALONG AND
EAST OF HIGHWAY 83 AND NORTH OF NEB HIGHWAY 2. WINDS WILL RUN
32025G40KT WITH VSBY FALLING TO AS LOW AS 1/2SM IN SN BLSN AND CIGS
VV006.

ELSEWHERE...VFR WITH AREAS OF MVFR IN SCATTERED SHSN. CIGS NEAR
OVC020 IN SCATTERED SHSN AND VSBY FALLING TO 3SM IN -SHSN...MAINLY
NORTH OF NEB HIGHWAY 2.

THIS AFTERNOON...AREAS OF MVFR ALONG AND NORTH OF NEB HIGHWAY 2 WITH
SCATTERED SHSN REDUCING VSBY TO 3SM AND CIGS NEAR OVC025. WINDS
CONTINUE AT 32025G40KT.

TONIGHT...ALL AREAS VFR.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL 6 PM CST /5
PM MST/ THIS EVENING FOR NEZ022>026-035>038-056>059-069>071.

WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR NEZ005>010-
027>029.

WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING FOR
NEZ005>010-027>029.

&&

13/CDC
Hazardous weather outlook, Feb 13, 2:28 PM MST, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
328 PM CST SAT FEB 13 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-141000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
328 PM CST SAT FEB 13 2010 /228 PM MST SAT FEB 13 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

AN ARCTIC COLD FRONT WILL CONTINUE TO MOVE SOUTH BRINGING A CHANCE
FOR LIGHT SNOW AND GUSTY NORTHWEST WINDS. THE NORTHWEST WINDS WILL
LIMIT ACCUMULATIONS TO AN INCH OR LESS ACROSS THE NORTH WHERE
BLOWING SNOW MAY ALSO REDUCE VISIBILITIES TO A MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KECK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 2:27 AM MSTWinter Weather AdvisoryLBFBoyd, Brown, Cherry, Garfield, Holt, Keya Paha and 3 more8 hr
Feb 14, 10:42 AM MSTWinter Weather AdvisoryLBFBoyd, Garfield, Holt, Keya Paha, Rock, Wheeler6 hr

Nearby

Wind Advisories in Nebraska, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.